# SDR SCNA20251217494

- Difficulty date: November 28, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-800
- Aircraft serial: 41131
- Aircraft time: 24,481 hours, 14,661 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 95368 NR00018 IN REF TO CARD ENG-57SCA-11486 STEP 14, A CRACK WAS FOUND ON HOLE NR 7 AT SKIN (COUNTERSINK) AT 1 O'CLOCK POSITION (LOOKING TO AFT SIDE) ON RT WING.   REPAIRED IAW ETI-737-25-206 REV 3 AND EA 57-0213.
